MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE¿ VESSEL SEALING SYSTEM GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE¿ VESSEL SEALING SYSTEM GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LIGASURE-8
Medical Device Problem Code Energy Output To Patient Tissue Incorrect (1209)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample was requested but to date has not been received for evaluation.If the sample or additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device did not seal.There was no patient involvement.
 
Additional Manufacturer Narrative
The used ligasure-8 was received for evaluation.The returned sample met specification as received by medtronic.The customer reported that the device had no seals.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
LIGASURE¿ VESSEL SEALING SYSTEM GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6996926
Report Number1717344-2017-06144
Device Sequence Number11136916
Product Code GEI
UDI-Device Identifier10884524002767
UDI-Public10884524002767
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K981916
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIGASURE-8
Device Catalogue NumberLIGASURE-8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1